# SDR QR9R2022120100001

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723809759
- Aircraft time: 2,902 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164740
- Part serial: 5630
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 1,095 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 BLEED VALVE FLAG WOULD NOT COME ON WITH TWIST GRIP POSITION IN IDLE OR FLIGHT. REPLACED #2 ENGINE BLEED AIR VALVE IAW 75-31-00-900-804-A01. COMPLETED IAW AM 05-60-00, 6-1; CHECK OK.
